- -

The range of the restriction map for a multiplicity variety in Hörmander algebras of entire functions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

The range of the restriction map for a multiplicity variety in Hörmander algebras of entire functions

Show simple item record

Files in this item

dc.contributor.author Bonet Solves, José Antonio es_ES
dc.contributor.author Fernandez Rosell, Carmen es_ES
dc.date.accessioned 2015-09-24T14:15:20Z
dc.date.available 2015-09-24T14:15:20Z
dc.date.issued 2014-05
dc.identifier.issn 1660-5446
dc.identifier.uri http://hdl.handle.net/10251/55081
dc.description The final publication is available at Springer via http://dx.doi.org/10.1007/s00009-013-0318-5
dc.description.abstract [EN] Characterizations of interpolating multiplicity varieties for Hörmander algebras Ap(C) and A0 p(C) of entire functions were obtained by Berenstein and Li (J Geom Anal 5(1):1–48, 1995) and Berenstein et al. (Can J Math 47(1):28–43, 1995) for a radial subharmonic weight p with the doubling property. In this note we consider the case when the multiplicity variety is not interpolating, we compare the range of the associated restriction map for two weights q ≤ p and investigate when the range of the restriction map on Ap(C) or A0 p(C) contains certain subspaces associated in a natural way with the smaller weight q. es_ES
dc.description.sponsorship This research was partially supported by MEC and FEDER Project MTM2010-15200. en_EN
dc.language Inglés es_ES
dc.publisher Springer Verlag (Germany) es_ES
dc.relation MEC es_ES
dc.relation FEDER MTM2010-15200 es_ES
dc.relation.ispartof Mediterranean Journal of Mathematics es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Discrete interpolating varieties es_ES
dc.subject Entire functions es_ES
dc.subject Growth conditions es_ES
dc.subject Weighted spaces of entire functions es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title The range of the restriction map for a multiplicity variety in Hörmander algebras of entire functions es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1007/s00009-013-0318-5
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.contributor.affiliation Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada es_ES
dc.description.bibliographicCitation Bonet Solves, JA.; Fernandez Rosell, C. (2014). The range of the restriction map for a multiplicity variety in Hörmander algebras of entire functions. Mediterranean Journal of Mathematics. 11(2):643-652. doi:10.1007/s00009-013-0318-5 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://dx.doi.org/10.1007/s00009-013-0318-5
dc.description.upvformatpinicio 643 es_ES
dc.description.upvformatpfin 652 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 11 es_ES
dc.description.issue 2 es_ES
dc.relation.senia 267679 es_ES
dc.identifier.eissn 1660-5454
dc.relation.references Berenstein, C.A., Gay, R.: Complex variables. An Introduction. Graduate Texts in Mathematics, vol. 125. Springer, New York (1991) es_ES
dc.relation.references Berenstein, C.A., Gay R.: Complex Analysis and Special Topics in Harmonic Analysis. Springer, New York (1995) es_ES
dc.relation.references Berenstein C.A., Li B.Q.: Interpolating varieties for spaces of meromorphic functions. J. Geom. Anal. 5(1), 1–48 (1995) es_ES
dc.relation.references Berenstein C.A., Li B.Q., Vidras A.: Geometric characterization of interpolating varieties for the (FN)-space $${A^{0}_p}$$ of entire functions. Can. J. Math. 47(1), 28–43 (1995) es_ES
dc.relation.references Berenstein C.A., Taylor B.A.: A new look at interpolation theory for entire functions of one variable. Adv. Math. 33(2), 109–143 (1979) es_ES
dc.relation.references Bonet J., Galbis A.: The range of non-surjective convolution operators on Beurling spaces. Glasg. Math. J. 38(1), 125–135 (1996) es_ES
dc.relation.references Bonet J., Galbis A., Momm S.: Nonradial Hörmander algebras of several variables and convolution operators. Trans. Am. Math. Soc. 353(6), 2275–2291 (2001) es_ES
dc.relation.references Braun R.W.: Weighted algebras of entire functions in which each closed ideal admits two algebraic generators. Mich. Math. J. 34(3), 441–450 (1987) es_ES
dc.relation.references Braun R.W., Meise R., Taylor B.A.: Ultradifferentiable functions and Fourier analysis. Results Math. 17(3–4), 206–237 (1990) es_ES
dc.relation.references Buckley J., Massaneda X., Ortega-Cerdà J.: Traces of functions in Fock spaces on lattices of critical density. Bull. Lond. Math. Soc. 44(2), 222–240 (2012) es_ES
dc.relation.references Hartmann A., Massaneda X.: On interpolating varieties for weighted spaces of entire functions. J. Geom. Anal. 10(4), 683–696 (2000) es_ES
dc.relation.references Massaneda X., Ortega-Cerdà J., Ounaïes M.: A geometric characterization of interpolation in $${\hat{\mathcal{E}}'(\mathbb{R})}$$ . Trans. Am. Math. Soc. 358, 3459–3472 (2006) es_ES
dc.relation.references Massaneda, X., Ortega-Cerdà, J., Ounaïes, M.: Traces of Hörmander algebras on discrete sequences. In: Analysis and mathematical physics. Trends in Mathematics, pp. 397–408. Birkhäuser, Basel (2009) es_ES
dc.relation.references Meise R.: Sequence space representations for (DFN)-algebras of entire functions modulo closed ideals. J. Reine Angew. Math. 363, 59–95 (1985) es_ES
dc.relation.references Meise R., Taylor B.A.: Sequence space representations for (FN)-algebras of entire functions modulo closed ideals. Studia Math. 85(3), 203–227 (1987) es_ES
dc.relation.references Meise, R., Vogt, D.: Introduction to functional analysis. Oxford Graduate Texts in Mathematics, vol. 2. The Clarendon Press Oxford University Press, New York (1997). Translated from the German by M. S. Ramanujan and revised by the authors es_ES
dc.relation.references Ounaïes M.: Geometric conditions for interpolation in weighted spaces of entire functions. J. Geom. Anal. 17(4), 701–715 (2007) es_ES
dc.relation.references Ounaïes M.: Interpolation by entire functions with growth conditions. Mich. Math. J. 56(1), 155–171 (2008) es_ES
dc.relation.references Ounaïes, M.: Interpolation dans les algèbres de Hörmander. Université Louis Pasteur. Institut de Recherche Mathématique Avancée (IRMA), Strasbourg (2008) es_ES
dc.relation.references Stromberg, K.R.: Introduction to classical real analysis. Wadsworth International, Belmont, California. Wadsworth International Mathematics Series (1981) es_ES
dc.relation.references Zioło P.: Geometric characterization of interpolation in the space of Fourier-Laplace transforms of ultradistributions of Roumieu type. Collect. Math. 62(2), 161–172 (2011) es_ES


This item appears in the following Collection(s)

Show simple item record